# SDR ASAA1159078

- Difficulty date: February 24, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 12,756 hours, 4,156 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ON RECALL OUT ON RESET.  PERFORMED RT PACK CONTROLLER BITE TEST PER AMM FIM TASK 21 62 00 810 811.  NO FAULTS FOUND, OK FOR CONTINUED SERVICE.  SEAMC NOTIFIED NO HISTORY FOR 30 DAYS.
